# SDR FDEA200904291468

- Difficulty date: April 29, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 17,880 hours, 9,472 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 1225P421
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF GOT ECAM MSG ON BLUE HYDRAULIC SYSTEM LOW.  COMPLIED WITH QRH.  NEITHER QTY OR PRESSURE GOT TO ZERO.  SERVICED BLUE SYSTEM HYD PER AIRBUS MM REF 12-12-29-0,  OPERATED ELECT HYD PUMPS, OPERATED ALL FLIGHT  CONTROLS AND CHECKED FOR LEAKS, ALSO RAN NR 1 ENG AND CK'D QTY LEVELS,RAN FLIGHT CONTROLS,SYSTEM OPERATES NORMALLY WITH NO LEAKS OR DAMAGE TO SYSTEM.ENG RUN PER JRH PROCEEDURES.ACFT OK FOR FLIGHT.   REMOVED AND REPLACED BLUE HP MANIFOLD PRESSURE SWITCH PER A300 AMM REF 29-12-12-4. OPS CHECK GOOD.  NO LEAKS AT THIS TIME.
